OK, that's a bit silly but seriously, be very careful with the medications you take and never let your guard down of your body could end up like mine...One Giant blister Hives. I don't think there's a small spot of skin that isn't red and welted up.
And why? Because hubby's workplace didn't offer the plan we've been on, I've had to switch to similar medications to keep from going broke. Doc wanted to introduce them a couple at a time and now I sure can see why. We're now trying to guess which medication might be the culprit.
The copays for my medications is what skyrocketed and forced this problem One of my medications I take for Ulcerative Colitis went from $80/3 months to $1000/3 months. Another went from $20/1 month to near $400/1 month. That particular new medication causes horrid nausea but I tried.
Sorry if this is disjointed but my head is full of benadryl. I just wanted you to learn something from my lesson. Not sure what other choice I had but hopefully in the next 48 hours or so my skin will come back to normal.
Heading back to my recliner for the day.
Moderator on the Fibromyalgia and Chronic Pain forums
Daily Donnybrook: Fibromyalgia, Insulin Dependent Diabetes. Ulcerative Colitis, Rare form of Dermatitis, Collapsed Disk, Osteoarthritis (especially in right hand and neck) and a couple of other adjunct agitations.
"Gravitation is not responsible for people falling in love." Albert Einstein